Can griseofulvin and Diphenhydramine HCI oral solution Antihistamine be used at the same time
21 Sep 2009
I assume his doctor has prescribed these medicines for him.
Yes, it should be fine for him to take griseofulvin and diphenhydramine. There are no known interactions between them. However, it doesn't mean that no interactions exist so if he has any bothersome symptoms please take him to the doctor.
- Benadryl Drug Information
- Benadryl Allergy Drug Information
- Diphenhydramine Drug Information
- Griseofulvin Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My doctor told me it is okay for me to take Benadryl Allergy Ultra Tablets since I came down with Shingles. My rash is gone now but the pain of PHN ...
4 answers • 21 Dec 2009
1 answer • 22 Dec 2012
I'm fighting my allergies and I don't want to fall asleep during the day.
1 answer • 24 Sep 2013
... counteract the effects? My son took Benadryl and now has a variety of symptoms, including palinopsia. All tests are clear. He has been given ...
2 answers • 25 Oct 2013
Benadryl Allergy & Cold - I took two benadryl pills. I got very sleepy a little later then all of a?
... sudden when i layed down i feel a jerky feeling all over my body. W caused this and what can i do for this symptom?
4 answers • 26 Jun 2014